Indications: Cêgripe Tablets is a Non-Prescription Medicine that combines acetaminophen to reduce fever and relieve pain and chloropheniramine to help decrease runny nose, watery eyes and sneezing. This medicine is indicated for the symptomatic treatment of flu-like syndromes and colds. It is contraindicated in case of allergy or hypersensitivity to any of the constituents, in case of liver or kidney disease, in patients being treated with antidepressants, in children under 12 years of age or with a body weight below 30 kg. It is not advisable to use Cêgripe in case of persistent cough or in case of cough with abundant sputum as this medication can hinder sputum and increase the resistance of the airways. If you don't feel better or get worse after 3 days, you need to see a doctor. If in doubt, consult your doctor or pharmacist.
Medicinal Product Not Subject to Medical Prescription. Composition: Paracetamol (500 mg), Chlorophenamine Maleate (1 mg), Ascorbic acid, Croscarmellose sodium, Corn starch, Tartrazine (E 102), Green sugar coloring K 15769, Amaranth red coloring (E 123), Magnesium stearate, Mono-lactose -hydrate, Povidone K 30, Talc